# SDR DALA2025091006685

- Difficulty date: September 7, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 99,370 hours, 17,646 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AND RIVETS POPPED AT LAVATORY VACUUM BLOWER FORWARD EXHAUST PORT.   REPAIRED PER ER/A 628936-14 REV. (1185817)
